# SDR IPXA2022102087315

- Difficulty date: September 29, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ACA767311
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO BLIGE AREA HAS A CLIP, VERTICAL INTERCOSTAL-WEB AT STA 1730 RBL5 WITH CORROSION.REPLACED THE CLIP, INTERCOSTAL-WEB IAW SRM 51-31-01. (MINOR)
